# SDR SWAA2024021647060

- Difficulty date: January 31, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 26,742 hours, 13,021 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY PANEL HAS BROKEN CONNECTOR (EXIT INDICATOR SIGN CONNECTOR) MARKED<[01] REPLACED D3160 PER SWPM 20-74-14. REPLACEMENT CONNECTOR D3160 CONTINUITY CHECKED PER WDM 23-42-11 AND WDM 33-51-12; NO DEFECTS NOTED. PERFORMED EMERGENCY LIGHTING OPERATIONAL TEST PER AMM 33-51-00-710-801; NO DEFECTS NOTED WITH EMERGENCY LIGHTING ATTACHED TO FORWARD CLOSEOUT PANEL. PERFORMED TEST OF PASSENGER COMPARTMENT LIGHTS PER AMM 33-20-00-710-804-001; STEPS 3.E(10) AND 3.E(11); NO DEFECTS NOTED.;[02] VERIFIED CORRECTIVE ACTION 1.
